# SDR SWAA950740

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR, NO HELP.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED LEFT GEAR UPLOCK SWITCH PER BOEING M/M.
